# SDR SWAA2023092592890

- Difficulty date: August 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ON INBOARD AUXILIARY SLAT TRACK SLAT 8 AT RT WING 2023-530942<[01] REPLACED ANGLE ON INBOARD AUXILIARY SLAT TRACK SLAT 8 AT RT WING IAW B737-700 SRM 51-40-02; TOOL USED DIGITAL PN: 500-1096-30 SN: A20227391 DUE DATE: 11-OCT-23;[02] CORRECTED STEP 1. REPLACED ANGLE ON INBOARD AUXILIARY SLAT TRACK SLAT 8 AT RT WING IAW B737-700 SRM 51-40-02; TOOL USED DIGITAL CALIPER PN: 500-1096-30 SN: A20227391 DUE DATE: 11-OCT-23;[03] JOB COMPLETED.
